Web of Science: 25 citas, Scopus: 27 citas, Google Scholar: citas,
Averaging theory at any order for computing periodic orbits
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Grau, Maite (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2013
Resumen: We provide an explicit expression for the solutions of the perturbed first order differential equations. Using it we give an averaging theory at any order in ε for the following two kinds of analytic differential equations dx/dθ =Xk≥1εk Fk(θ, x), dx/dθ =Xk≥0εk Fk(θ, x). We apply these results for studying the limit cycles of planar polynomial differential systems after passing them to polar coordinates.
Nota: Número d'acord de subvenció MICIIN/MTM2011-22877
Nota: Número d'acord de subvenció MICIIN/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-381
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: First order analytic differential equations ; Averaging theory ; Polynomial differential equations ; Limit cycles ; Periodic orbits
Publicado en: Physica D. Nonlinear Phenomena, Vol. 250 (2013) , p. 58-65, ISSN 0167-2789

DOI: 10.1016/j.physd.2013.01.015


Preprint
18 p, 350.3 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2016-05-06, última modificación el 2019-02-03



   Favorit i Compartir